MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR200
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of the 18-jul-2019 when the complaint analysis was completed, the following information was received: the cause of the dissection is believed to be the lis (lotus introducer).The product was not returned for review at the time of this report being completed.The device is not available for investigation and examination.It was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device.Therefore, the as reported classifications of (lotus - introducer sheath - difficulty advancing) and lotus - patient - vessel dissection cannot be confirmed.Following the investigation conclusion, the compliant analysed classification is assigned as lotus - product not returned - complaint unable to confirm.Based on a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus introducer sheath device.There is no indication of a potential processing or design failure associated with this complaint.This complaint has not been escalated to the quality management team.A review of the manufacturing documentation for lot# 526318 and all of its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.As of 18th july 2019, when the review was completed, there was no other complaint associated with lot number 526318, for the as reported as primary classification as lotus - introducer sheath - difficulty advancing; patient - vessel dissection.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.Following a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus introducer set device.There is no indication of a potential processing or design failure associated with this complaint.The compliant is reportable.Upon above information, the complaint has been escalated to the quality management team.The probable investigation conclusion code assigned to this complaint is 'known inherent risk of device.The definition of known inherent risk of device is: 'reported adverse event known and documented in the labelling (including both short or long term known complications or adverse reactions)'.There is no evidence of a potential processing, design or use failure associated with this complaint.Based on the above conclusion, no further escalation or corrective action is required at this time.
 
Event or Problem Description
Complaint description received at creganna medical is as follows: event description: per email, it was reported that: the lis sheath was inserted into the rfa initially.It would not pass through the ilio/aortic bifurcation so the physician (operator 1) removed it.No dissection was observed.A 16f edwards esheath was then inserted.The lotus 25mm valve was inserted and implanted successfully.When the esheath was removed there was evidence of a dissection.The physician ballooned it and stented it.Event date: (b)(6) 2019.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key8802386
Report Number3004193842-2019-00012
Device Sequence Number320739
Product Code DYB
UDI-Device Identifier05391526210116
UDI-Public(01)05391526210116(17)210104(10)526318
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model NumberH749NTR200
Device Catalogue NumberLIS-L
Device Lot Number526318
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;